OT--now I'm allergic to one more thing, love my skin???

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

HabsHockeyFan
Veteran Member


Date Joined Jan 2006
Total Posts : 3141
   Posted 7/21/2009 12:06 PM (GMT -6)   
I have my 25th high school reunion this weekend.  I went for a facial last Saturday.  new place, but they use the same brand as my old place.  Had the facial.  Thought it stung a little...woke up Sunday with some redness, by Monday full blown blotches and little bumps all over my face.  Great high school reunion and I look like I have acne like a teenager!
 
I picked this new facial spa becuase it is owned by a dermatologist office.  They used my same brand, but they used the rosacea formula.  I always use the Sensitive skin--in case you have not seen my past posts my skin is ultra sensitive.  Wow this itches and burns!
 
I went in and the nurse practitioner took one look and declared allergy.  I have topical steroid on now and am hoping the redness is gone by Friday night.
 
Can I blame the topical steroid if I want to eat a ton of food (like pred)?????? tongue
Dx'd '90 (emergency rupture), symptoms ignored long before that, '03 fistulas and bad flagyl reactions, B12 weekly, Pentasa [until I surrender to the bigger meds]
I'm riding on the escalator of life....


gumby44
Veteran Member


Date Joined Nov 2007
Total Posts : 4335
   Posted 7/21/2009 4:11 PM (GMT -6)   
Sorry about your face! I don't think the topical steroid will affect you like prednisone. Just use some cover up and try to relax and have a great time at your reunion. I always have a red face. It isn't bumpy like I imagine typical rosacea to be. I think it may be part of the whole auto- immune syndrome.
50 yr. old female, diagnosed with Crohn's in small intestine and terminal ileum Sept-Oct. 2007. Also have IBS, and had Salmonella Dec. '07
currently taking Pentasa- 4 500mg pills per day, Metamucil and colace for constipation


SydneyJo
Veteran Member


Date Joined Mar 2006
Total Posts : 1354
   Posted 7/21/2009 8:06 PM (GMT -6)   
For the last few years I have had to make my own facial products as EVERYTHING else burns my skin. Just great that this happens to you now - hopefully it will clear up before Friday.
Jo
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 17, 2017 5:10 AM (GMT -6)
There are a total of 2,883,077 posts in 316,354 threads.
View Active Threads


Who's Online
This forum has 157482 registered members. Please welcome our newest member, USA Vascular Centers.
312 Guest(s), 10 Registered Member(s) are currently online.  Details
ValentineBaby, gardener55, theHTreturns..., readingmom, Isaac James, getting by, Uniform Charlie, Progressing, dbwilco, k07


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer